TU Darmstadt / ULB / TUbiblio

The Probability Density Function of Apassive Scalar in Turbulen Shear Flows

Kollmann, W. and Janicka, J. (1982):
The Probability Density Function of Apassive Scalar in Turbulen Shear Flows.
In: Physics of Fluids, 25, (0), [Article]

Item Type: Article
Erschienen: 1982
Creators: Kollmann, W. and Janicka, J.
Title: The Probability Density Function of Apassive Scalar in Turbulen Shear Flows
Language: German
Journal or Publication Title: Physics of Fluids
Volume: 25
Number: 0
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Institute for Energy and Power Plant Technology (EKT)
Date Deposited: 08 Jan 2010 17:42
Export:

Optionen (nur für Redakteure)

View Item View Item